# SDR IXXA20250622024

- Difficulty date: June 19, 2025
- Submitted: June 22, 2025
- Operation: Air carrier
- Aircraft: N503AZ
- Make and model: Boeing 767338
- Aircraft serial: 25274
- Aircraft time: 108,689 hours, 31,709 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire Harness
- Condition: Frayed
- Location: Zone 100
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PRIOR TO FLIGHT, GROUND LOADING REPORTED SMOKE FROM FORWARD LOWER CARGO FLOOR. CREW EVACUATED AIRCRAFT WITHOUT INCIDENT. AIRCRAFT GROUNDED FOR INSPECTIONS AND MAINTENANCE.  FOLLOWING ADDITIONAL GENERAL VISUAL INSPECTIONS, FAULT ISOLATED TO FRAYED WIRE BUNDLE 704 & 702 IN FORWARD LOWER CARGO. WIRE BUNDLES SPLICED IAW BOEING 767-300 STANDARD WIRING PRACTICES MANUAL 20-30-12 AND WIRING DIAGRAM MANUAL 20-53-12, AND 20-53-15.
